So today was my dermatologist appointment, he said that my face looked a tiny bit better since I have less bumps. He mentioned that I am probably going to do 7 months total (I am willing to do more, I just want to see results badly). I have noticed that my skin has been a little smoother, but overall everything is the same, I still haven't "turned the corner". Breakouts occur almost daily and it's the same shit. I am still taking 80 mg a day and will continue to so do for this month (month 5). As far as side effects, same old...chapped lips, being tired ( regardless of how much sleep I get), and every now and then everything sort of gets to me and I tend to feel "depressed" for a few days.
I would like to start this entry by telling a little about me. I am 17 years old and have been dealing with acne since I was about 14. Prior to starting Accutane I tried everything that my dermatologist threw at me, but now here I am starting my fourth month of Accutane. I am currently take 80 mg in the morning with breakfast, I was upped from 60 which was my starting dose. First I want to apologize for not having started a blog since the beginning of my treatment, I decided to start this because writing these experiences and sharing them with other people might relieve some of the stress. On to the Accutane! I am now on the 4th day of month 4 and up to now the results have been vague. Prior to starting Accutane I also had relatively bad back acne and I have to say that with the exception of a few blemishes on my shoulders my back is completely clear, and I say that the results have been vague because my face has seen little improvement. Before I started Accutane my acne was pretty moderate, I broke out constantly whether it was cysts or just pimples.The fact that my back has cleared makes hopeful in the sense that if my back cleared, my face will also. At this point in my treatment the status of my face changes on a weekly basis, some weeks it looks rather dry and smooth and other weeks I have bumps and I flare up. Something I have seen is the thinning of my skin and on spots where I don't break out its pretty smooth. Side Effects Since I didn't start a blog from the beginning I will just go ahead and say that I suffered a pretty bad "Initial Breakout", those days were probably the most miserable school days of my life. I also lift almost daily and for the first few weeks I would have back pains right after dropping a weight or finishing a set, I no longer have that and I fought through that easily. Aside from those two, the expected overall dryness of the skin and LIPS!! ( I put on Blistex 40 times a day). Just recently on these past couple of days I have felt drained regardless of how much I sleep, and the fact that I had broken out last week affected me psychologically on a deeper level that it has before almost to the point were I can say that I felt depressed. Products Cetaphil Cleanser Cetaphil Moisturizer Blistex Lip balm (I prefer Blistex over any other because it keeps my lips fresh and it doesn't make your lips glossy at all which is something that as guy I hate ) I really hope that my face will turn the corner this month and that from then on it keeps improving. I will keep posting a blog until the end of my treatment every month the day after my dermatologist appointment. Thank you for reading!